# SDR SCNA00365

- Difficulty date: August 22, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 73,893 hours, 27,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1961789008
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE LT FORWARD EMERGENCY DOOR EXIT SELF LUMINOUS PULL SIGN IS INOPERATIVE.  REMOVED AND REPLACED PULL SIGN IAW B727 MM 335031.
